Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: acne, clindamycin 300mg, menstruation
|pra4ka - Thu Nov 06, 2008 10:33 am||
I have acne and my doctor prescribed me clindamycin 300mg with topical gel with benzoyl peroxide for 6 months. I have been taking the medicine for 3 moths but now I am out of it and missed 5-6 days doses. Now I have it but should I start again from the beginning or just continue with the dose? My face was getting better just before I missed the doses and before my period comes. Although I have a breakout every time before my period, this one is like I am at the beginning before the treatment.
Thanks in advance
|Debbie Miller, RN - Mon Nov 10, 2008 7:44 pm||
You should be able to resume the dose now. You may also have a hormonal effect so if this medication doesn't keep your complexion in control, see your doctor about additional treatment options. These days it is not necessary to suffer with bad teenage acne.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.